An open mapping theorem

Saak S. Gabriyelyan, Sidney A. Morris

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


It is proved that any surjective morphism f: ℤk→K onto a locally compact group K is open for every cardinalk. This answers a question posed by Hofmann and the second author.

Original languageEnglish
Pages (from-to)65-69
Number of pages5
JournalBulletin of the Australian Mathematical Society
Issue number1
StatePublished - 1 Aug 2016


  • locally compact abelian group
  • open mapping theorem
  • pro-Lie group

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'An open mapping theorem'. Together they form a unique fingerprint.

Cite this